Zeitschrift für Operations Research

, Volume 35, Issue 3, pp 221–230

Characterizations of efficient solutions under polyhedrality assumptions

  • J. E. Martínez-Legaz

DOI: 10.1007/BF01415908

Cite this article as:
Martínez-Legaz, J.E. ZOR - Methods and Models of Operations Research (1991) 35: 221. doi:10.1007/BF01415908


We give several characterizations of efficient solutions of subsets ofRp (with respect to compatible preorders) in terms of the lexicographical order, under the assumptions that the set of admissible points is a convex polyhedron or the nonnegative cone corresponding to the preorder is polyhedral. We also characterize the lexicographical minimum of a convex polyhedron by means of the componentwise order and unitary lower triangular matrices.

Copyright information

© Physica-Verlag 1991

Authors and Affiliations

  • J. E. Martínez-Legaz
    • 1
  1. 1.Universidad de BarcelonaSpanien